# SDR TSAA9753052

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND SHEAR TIE AND FRAME CORRODED BETWEEN S20L AND S21L, FS 727A.  REMOVED DAMAGED SHEAR TIE AND DAMAGED SECTION OF FRAME IAW B737 SRM 51-30-3.  FABRICATED REPAIR FILLER AND DOUBLER IAW B737 SRM 53-10-2 AND SRM 53-10-4.  FINISHED IAW B737 SRM 51-10-2.  INSTALLED SHEAR TIE, FILLER, AND REPAIR DOUBLER IAW B737 SRM 51030-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .063 INCH 204T3 FILLER, AND .071 INCH 2024 T3 DOUBLER.  TIMCO NON-ROUTINE CARD NR 28429.  (X)
